Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Monotonicity of the Differences of Zeros of Bessel Functions as a Function of Order

Lee Lorch and Peter Szego
Proceedings of the American Mathematical Society
Vol. 15, No. 1 (Feb., 1964), pp. 91-96
DOI: 10.2307/2034357
Stable URL: http://www.jstor.org/stable/2034357
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Monotonicity of the Differences of Zeros of Bessel Functions as a Function of Order
Preview not available

Page Thumbnails

  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96